Alert archive / Oregon / Wind Advisories in 2006
Wind Advisory 8, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Feb 3, 2006, 4:32 AM PST for Jackson County, Lake County, Oregon. It took effect at Feb 3, 2006, 7:00 PM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2006, 4:32 AM PST (12:32 UTC)
- In effect from
- Feb 3, 2006, 7:00 PM PST
- Expired
- Feb 4, 2006, 3:15 AM PST
- In force
- 8 hr
- Issued by
- NWS Medford, OR
Counties Jackson County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 112 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 0.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 031232 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 432 AM PST FRI FEB 3 2006 ...VERY STRONG WINDS TONIGHT INTO SATURDAY MORNING... .AN INTENSE LOW PRESSURE SYSTEM WILL MOVE THROUGH THE OFFSHORE WATERS TODAY. SOUTHERLY WINDS WILL BECOME STRONG EARLY THIS EVENING AND CONTINUE THROUGH SATURDAY MORNING. ORZ021-022-032045- /O.UPG.KMFR.HW.A.0006.060204T0200Z-060204T1400Z/ /O.NEW.KMFR.HW.W.0011.060204T0000Z-060204T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 432 AM PST FRI FEB 3 2006 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY FOR THE SOUTHERN OREGON COAST. AN UNUSUALLY STRONG LOW PRESSURE SYSTEM WILL TRACK NORTH THROUGH THE OFFSHORE WATERS THIS AFTERNOON THROUGH TONIGHT WITH THE ASSOCIATED COLD FRONT REACHING THE COAST SATURDAY MORNING. DAMAGING WINDS ARE EXPECTED ALONG THE SOUTHERN OREGON COAST. SOUTH WINDS WILL INCREASE TO 30 TO 45 MPH THIS EVENING WITH GUSTS TO 60 MPH...EXCEPT GUSTS TO AROUND 100 MPH ACROSS THE HEADLANDS. THE WINDS WILL BEGIN TO DIMINISH LATE SATURDAY MORNING AFTER THE COLD FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-032045- /O.NEW.KMFR.HW.W.0011.060204T0000Z-060204T1400Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 432 AM PST FRI FEB 3 2006 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST SATURDAY FOR THE SHASTA VALLEY IN CENTRAL SISKIYOU COUNTY. A STRONG COLD FRONT WILL BRING STRONG SOUTH WINDS TO THE SHASTA VALLEY LATE THIS AFTERNOON...WITH THE STRONGEST WINDS ALONG THE I-5 CORRIDOR NEAR WEED. SOUTH WINDS ARE FORECAST TO REACH 30 TO 40 MPH WITH GUSTS TO 65 MPH...THEN BEGIN TO DIMINISH SATURDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ026-032045- /O.NEW.KMFR.WI.Y.0008.060204T0300Z-060204T1100Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 432 AM PST FRI FEB 3 2006 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY FOR JACKSON COUNTY. IT WILL BECOME WINDY IN THE ROGUE VALLEY THIS AFTERNOON...THEN SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING. SPEEDS AHEAD OF A STRONG COLD FRONT ARE FORECAST TO REACH 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS WILL DIMINISH BEHIND THE COLD FRONT SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ031-032045- /O.NEW.KMFR.WI.Y.0008.060204T0400Z-060204T1600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 432 AM PST FRI FEB 3 2006 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PST SATURDAY FOR CENTRAL AND EASTERN LAKE COUNTY. IT WILL BECOME WINDY THIS AFTERNOON...THEN SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING. SPEEDS AHEAD OF A STRONG COLD FRONT ARE FORECAST TO REACH 25 TO 35 MPH WITH GUSTS TO 55 MPH OVERNIGHT. WINDS WILL BE STRONGEST ALONG HIGHWAY 31 NEAR SUMMER LAKE. WINDS WILL DIMINISH AFTER 8 AM SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DW
3 follow-up statements
000 WWUS76 KMFR 032032 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1232 PM PST FRI FEB 3 2006 ORZ021-022-040445- /O.CON.KMFR.HW.W.0011.060204T0000Z-060204T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1232 PM PST FRI FEB 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST SATURDAY. AN INTENSIFYING SURFACE LOW LOCATED ABOUT 600 MILES OFF THE SOUTHERN OREGON COAST WILL MOVE NORTHEAST TO ABOUT 300 MILES OFF THE NORTH OREGON COAST TONIGHT. A STRONG COLD FRONT WILL MOVE TO THE COAST AROUND 4AM SATURDAY MORNING. SOUTH WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON TO 15 TO 25 MPH ...THEN INCREASE FURTHER THIS EVENING TO 30 TO 40 MPH WITH GUSTS TO 70 MPH OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-040445- /O.CON.KMFR.HW.W.0011.060204T0000Z-060204T1400Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1232 PM PST FRI FEB 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST SATURDAY. SOUTH WINDS OF 25 TO 35 MPH IN THE SHASTA VALLEY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH OVERNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ026-040445- /O.CON.KMFR.WI.Y.0008.060204T0300Z-060204T1100Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1232 PM PST FRI FEB 3 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST SATURDAY. SOUTH WINDS WILL GRADUALLY INCREASE THIS EVENING TO 15 TO 25 MPH WITH GUSTS TO 40 MPH AT TIMES OVERNIGHT. THE STRONGEST WINDS CAN BE EXPECTED IN THE VICINITY OF ASHLAND OVERNIGHT. $$ ORZ031-040445- /O.CON.KMFR.WI.Y.0008.060204T0400Z-060204T1600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 1232 PM PST FRI FEB 3 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PST SATURDAY. SOUTH WINDS WILL BEGIN TO INCREASE TO 10 TO 20 MPH THIS AFTERNOON...THEN INCREASE FURTHER TO 20 TO 30 MPH WITH GUSTS TO 50 MPH POSSIBLE OVERNIGHT. $$ HOLTZ
000 WWUS76 KMFR 040445 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 845 PM PST FRI FEB 3 2006 ORZ021-022-041245- /O.CON.KMFR.HW.W.0011.000000T0000Z-060204T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 845 PM PST FRI FEB 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY FOR THE SOUTHERN OREGON COAST. WIND GUSTS HAVE REACHED 62 MPH AT GOLD BEACH AND 79 MPH AT CAPE BLANCO. SOUTH WINDS WILL CONTINUE AT 30 TO 45 MPH WITH GUSTS TO 80 MPH OVERNIGHT INTO EARLY SATURDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-041245- /O.CON.KMFR.HW.W.0011.000000T0000Z-060204T1400Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 845 PM PST FRI FEB 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY FOR CENTRAL SISKIYOU COUNTY. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE SHASTA VALLEY WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH LATER THIS EVENING THROUGH EARLY SATURDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ026-041100- /O.CON.KMFR.WI.Y.0008.000000T0000Z-060204T1100Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 845 PM PST FRI FEB 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY FOR JACKSON COUNTY. SOUTH WINDS THIS EVENING HAVE GUSTED TO 31 MPH AT MEDFORD AND 37 MPH AT BUCKHORN SPRINGS. WINDS WILL CONTINUE TO INCREASE AHEAD OF A COLD FRONT WITH SPEEDS OF 15 TO 25 MPH AND GUSTS TO 40 MPH EXPECTED OVERNIGHT. THE STRONGEST WINDS CAN BE EXPECTED IN THE VICINITY OF ASHLAND. $$ ORZ031-041245- /O.CON.KMFR.WI.Y.0008.000000T0000Z-060204T1600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 845 PM PST FRI FEB 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SATURDAY FOR CENTRAL AND EASTERN LAKE COUNTY. SOUTH WINDS OF 15 TO 25 MPH WILL INCREASE AFTER MIDNIGHT. SPEEDS OF 20 TO 35 MPH AND GUSTS TO 50 MPH ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. $$ DW
000 WWUS76 KMFR 041115 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 315 AM PST SAT FEB 4 2006 ORZ021-022-041215- /O.CAN.KMFR.HW.W.0011.000000T0000Z-060204T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 315 AM PST SAT FEB 4 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING FOR THE SOUTHERN OREGON COAST. WINDS WILL CONTINUE TO DIMINISH TODAY. EARLIER...GUSTS TO 85 MPH WERE RECORDED AT CAPE BLANCO AND 76 MPH AT GOLD BEACH. $$ CAZ081-041215- /O.CAN.KMFR.HW.W.0011.000000T0000Z-060204T1400Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 315 AM PST SAT FEB 4 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING FOR CENTRAL SISKIYOU COUNTY. $$ ORZ031-041215- /O.CAN.KMFR.WI.Y.0008.000000T0000Z-060204T1600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 315 AM PST SAT FEB 4 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY FOR CENTRAL AND EASTERN LAKE COUNTY. EARLIER...PEAK WINDS WERE RECORDED OF 46 MPH AT SUMMER LAKE AND 51 MPH AT PAISLEY. $$ ORZ026-041215- /O.EXP.KMFR.WI.Y.0008.000000T0000Z-060204T1100Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 315 AM PST SAT FEB 4 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR JACKSON COUNTY. EARLIER...PEAK WIND GUSTS WERE RECORDED OF 32 MPH AT MEDFORD AND 46 MPH AT BUCKHORN SPRINGS...EAST OF ASHLAND. $$ DW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Feb 3, 2:50 AM PST, 1 hour 42 minutes earlier.
Area forecast discussion, Feb 3, 2:50 AM PST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEDFORD OR 250 AM PST FRI FEB 3 2006 .DISCUSSION...ONE MORE STORM TO AFFECT THE PACIFIC NORTHWEST TONIGHT INTO SATURDAY EVENING BEFORE STRONG HIGH PRESSURE PROVIDES DRY CONDITIONS NEXT WEEK. WEAK RIDGING WILL CONTINUE TO BUILD NORTHWARD TODAY WHILE SOUTHERLY WINDS GRADUALLY INCREASE AND A DEEP UPPER LOW OFFSHORE MOVES TOWARD VANCOUVER ISLAND. A MID LEVEL OVERCAST IS PRESENTLY OVER MOST OF THE REGION WITH A WARM FRONTAL BAND LIFTING NORTHWARD. TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL AGAIN TODAY WITH PARTIAL SUNSHINE. RAIN WILL DEVELOP AT THE COAST THIS AFTERNOON THEN BEGIN TO SPREAD INLAND THIS EVENING BUT THE TRACK OF THE LOW WILL BRING HIGH SNOW LEVELS...ABOVE 6000 FEET TONIGHT. THE MOST NOTABLE FEATURE OF THE STORM TONIGHT WILL BE GUSTY SOUTHERLY WINDS...ESPECIALLY AT THE COAST...OVER HIGHER TERRAIN AND IN THE SOUTHERN SHASTA VALLEY...BUT ALSO IN THE ROGUE VALLEY AND AREAS EAST OF THE CASCADES. THE STORM WILL ALSO BRING DANGEROUS HIGH SURF CONDITIONS TO THE COAST TONIGHT. SNOW LEVELS WILL DROP SATURDAY TO 3000 TO 4000 FEET BUT WINDS WILL BEGIN TO DIMINISH AS THE ASSOCIATED COLD FRONT MOVES INLAND AND GRADUALLY WEAKENS. RAIN AND SNOW WILL TAPER TO SHOWERS SATURDAY EVENING WITH AREAS OF VALLEY LOW CLOUDS AND FOG DEVELOPING. THE AREAL EXTENT AND TIMING OF VALLEY LOW CLOUDS AND FOG WILL BE THE MAIN CHALLENGE FOR NEXT WEEK WITH HIGH AMPLITUDE RIDGING ALONG THE WEST COAST AND DRY CONDITIONS. EXPECT MOST VALLEYS TO BREAK OUT INTO PLEASANT MOSTLY SUNNY TO SUNNY CONDITIONS IN THE AFTERNOONS. ALSO...THE LOW LEVEL INVERSION AND OFFSHORE WINDS WILL RESULT IN WARM TEMPERATURES AT RIDGES AND BROOKINGS. && .AVIATION...VFR CONDITIONS THROUGH THIS AFTERNOON ALTHOUGH THERE WILL BE LOCAL MOUNTAIN OBSCURATIONS WITH MID AND HIGH CLOUDS AHEAD OF A STRONG COLD FRONT. SOUTH WINDS WILL INCREASE EARLY IN THE EVENING AND BECOME VERY STRONG. LOCAL MVFR CONDITIONS WITH MODERATE RAIN NEAR THE COAST THIS EVENING...THEN SPREADING INLAND AND PERSISTING INTO SATURDAY. && WATCHES/WARNINGS/ADVISORIES... OR... SMALL CRAFT ADVISORY FOR SEAS....FLORENCE TO CA BORDER 0-60NM. STORM WARNING THIS AFTN-SAT MRNG..FLORENCE TO CA BORDER 0-60NM. HIGH SURF WARNING 10PM TONIGHT-4AM SUN...ORZ021 ORZ022. HIGH WIND WARNING 4PM TODAY-10AM SAT.....ORZ021 ORZ022. WIND ADVISORY 7PM TONIGHT-3AM SAT........ORZ026. WIND ADVISORY 8PM TONIGHT-8AM SAT........ORZ031. CA... SMALL CRAFT ADVISORY FOR SEAS.....OR BORDER TO PT ST GEORGE 0-60NM. STORM WARNING THIS AFTN-SAT MRNG..OR BORDER TO PT ST GEORGE 0-60NM. HIGH WIND WARNING 4PM TODAY-6AM SAT..CAZ081. && DW ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
Hazardous weather outlook, Feb 2, 6:08 AM PST, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 608 AM PST THU FEB 2 2006 ORZ023-026>028-031430- CENTRAL DOUGLAS COUNTY-JACKSON COUNTY- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- SOUTH CENTRAL OREGON CASCADES- 608 AM PST THU FEB 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...XXXDAY THROUGH XXXDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BUNKER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 4:32 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.